Discussions that mention cialis

Sexual Health - Men board


Ok here is my problem and hopefully someone has contended with soemthing similar, I have as far as i remeber never been able to 'shoot' produce visible semen, i have an orgasm in the physical sense the inside feelings etc basically i know and my doc has told me i am having an orgasm i just dont ejaculate. rarely i will after masturbating or sex i will be in the hsower and will see white traces.

outside of those traces though there is no visible ejaculation.

I am now on Alprostadil for th elast 2 years for ED, after trying Cialis and Viagra. (i was able to get natural erections years ago but still not ejaculate)

I am now getting kindof worried as i am married and me and my wife would like to have children at some point and want to know if this will happen naturally or at least medically if needed.

I am 23 years ol
Graphic:
A couple things...

1) If you and your girlfriend are getting married, WHY are you getting a Green Card, etc. Call me naive, but don't you become a citizen when you marry? Unless your gf is not a citizen either...

2) So I have this straight... you had ED problems (I'm assuming off and on) but were able to ejaculate "normally" before? And now your problem is not ED but rather a lack of any visible ejaculate? Is this correct?

If it is correct, have you been tested for high blood pressure, diabetes, etc. which may explain ED as well as a possible retrograde ejaculation. When you do have insurance again, I would DEFINITELY seek the help of an American Fertility/Endocrinology Specialist. This, as you know, is NOT normal for a 23 year old male, and I think it's better that you find out answers now rather than wait until you are ready to have children. More damage may be occurring by whatever it is that is causing this, and these just symptoms of what is happening to your body at another level. If I were you, I would want answers now.

Best of Luck,
CancerDad
hi to Orion (hope thats right and CancerDad,

K i thought this wasposted at the first post for this link or on the board at least but here goes

I have Addisons Disease Low Blood pressure etc, I am on Hydrocortisone(cortef and Florinef and DHEA for that.
BUT a far as i know and have never been informed otherwise that i have had addisons all my life it has only been diagnosed within the last 6 years or so. and I Have had erections years ago when i was having BP issues so i dont feel that theres this sudden link, i am not syaign they may not be linked and i think my endo feels there might be something in it (been a while since i have seen my endo's)

Also CancerDad I have experienced an orgasm at least the internal sensations, just never the physical ummm fluids that are usually part and parcel to that.

I dont remeber the last time i either experienceda morning erection or a wet dream probably years ago.
I have been prescribed Viagra Didnt work, but did make my eye sight a really cool blue color, then Cialis, both of these gave a tingly sensation but no physical affect downstairs. I have then been prescribed and i am on for the last couple of years at least, Alprostadil Dual Chamber shots. usually 5mg which is nice when it works (only failed me 3 times so far not that i take it very often, probably a few times a year. also erection with the shots often have a tendency to stay for 3-4 hours i am working on how to lower that, warm water is a help.

anyway hope that helps a lil more i really do appreciate the help. i am open to talk about or mention any thing if it helps with my problem thank you .
Graphicalg:
Your picture is starting to make a little more sense... sorry to have you expound on it. I personally suffer ED since I had rectal surgery 3 years ago for advanced rectal cancer. Since then, I have been non-responsive to Viagra, Cialis, Levitra, Muse, Caverject, and vaccuum therapy. (I did have two partial successes with Caverject, but it was so unnatural, and so damned painful, I personally don't think it's worth it.-- and I also had an extended erection as well). One bit of advice for you when using Caverject... try ice, and also this may sound stange, but use Opthcon A Opthalmic drops afterwards. It acts as a vasoconstricter. Use multiple drops down the urethra, and you will notice a reversal of the Caverject and reduction in erection... at least I did. I have also read that Brethine tablets can work, and you may want to ask your doctor for a script. The only problem is he/she may tell you that if you are experiencing priapism, then you should go to the ER... yeah right. I suppose if I still had a strong erection the next day, I would call my doc, or visit the ER, but my luck has not been great. BTW I am 33 and my wife and I are very frustrated.

Good Luck,
CancerDad